Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/812
Title: A metric characterization of the Lorenz dominance order
Authors: EGGHE, Leo 
Issue Date: 1998
Publisher: Taru
Source: Journal of information and optimization sciences, 19(2), p. 193-208
Abstract: A metric on the space of real N-vectors RN is defined which has the property to characterise the Lorenz dominance order X < Y for X,Y E FN. The metric d is derived from the Euclidean norm U X'U , on X* [formule] where X' denotes the vector (Xi), where X = [xi) The key element in the characterization of X Y is the inequality d(X**, Y") 5 d(x*, Yi*) for every elementary permutation x of (1, ..., N), where X," = (X"),, i.e. ~c applied to X" and where a permutation is called elementary if two consecutive coordinates are interchanged.
Keywords: Lorenz order; metric; dominance order
Document URI: http://hdl.handle.net/1942/812
DOI: 10.1080/02522667.1998.10699372
Type: Journal Contribution
Appears in Collections:Research publications

Files in This Item:
File Description SizeFormat 
metric.pdfPreprint version (final draft)282.41 kBAdobe PDFView/Open
Show full item record

Page view(s)

86
checked on May 27, 2022

Download(s)

160
checked on May 27, 2022

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.